# SDR UALA2009051301347

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 27,422 hours, 10,872 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT CHECK , FAULTING EPSU UNIT AFT L.   REPLACED EPSU AT DOOR 2L.  SYS OPS CHECKS GOOD.
